About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 420514, 6 pages
http://dx.doi.org/10.1155/2013/420514
Research Article

Existence and Exact Asymptotic Behavior of Positive Solutions for a Fractional Boundary Value Problem

King Abdulaziz University, Rabigh Campus, College of Sciences and Arts, Department of Mathematics, P.O. Box 344, Rabigh 21911, Saudi Arabia

Received 4 November 2012; Accepted 25 December 2012

Academic Editor: Chuanzhi Bai

Copyright © 2013 Habib Mâagli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish the existence and uniqueness of a positive solution for the fractional boundary value problem , with the condition , where , and is a nonnegative continuous function on that may be singular at or .